Home>People>Faculty

DING Fan
Professor
dingfan@math.pku.edu.cn
Phone :86-10-62754639
Office :1573E

Education

Ph.D., Pure Mathematics, Zhejiang University, China, 1995.  

B.S., Applied Mathematics, Zhejiang University, China, 1989.


Research Interests

Contact topology; low dimensional topology  

1. Legendrian knots and links in contact 3-manifolds

2. Contactomorphism groups of contact manifolds

3. Contact surgery and Heegaard Floer theory

4. Smooth structures on 4-manifolds

Selected Publications

  • F. Ding and H. Geiges, The diffeotopy group of S1×Svia contact topology, Compos. Math. 146 (2010), no. 4, 1096-1112.
  • F. Ding, J. Pan, S. Wang and J. Yao, Only rational homology spheres admit Ω(f) to be union of DE attractors, Ergodic Theory Dynam. Systems 30 (2010), no. 5, 1399-1417.
  • F. Ding, Y. Liu, S. Wang and J. Yao, Extending Tp automorphisms over Rp+2 and realizing DE attractors, Discrete Contin. Dyn. Syst. 32 (2012), no. 5, 1639-1655.
  • F. Ding and H. Geiges, Contact structures on principal circle bundles, Bull. Lond. Math. Soc. 44 (2012), no. 6, 1189-1202.
  • F. Chen, F. Ding and Y. Li, Legendrian torus knots in S1×S2, J. Knot Theory Ramifications 24 (2015), no. 12, 1550064, 14pp.